Spiderman1979

Members
  • Content count

    5
  • Joined

  • Last visited

Community Reputation

6 Neutral

About Spiderman1979

  • Rank
    Newbie

Recent Profile Visitors

147 profile views
  1. Celebrating 18 months clean

    I am sure it is somehow related to my Ritalin usage as it all started once I stopped. Though I am not considering myself as a depressed human being , I actually start to think that quitting the pill that cause to lack of energy makes me depressed. Depression goes hand in hand with physical symptoms as far as I read. Do you think it might be an option?
  2. Celebrating 18 months clean

    Hi Everyone , Its now 18 months ever since I took the last Ritalin pill. Over the time I believe my body made a lot of progress, I have more energy during the day. however, I still have depression, anxiety for short windows in addition to flow like symptoms that come and goes. Did anyone experience this pattern after such a long time of 18 months?
  3. Ritalin WD

    Hey all, So its been almost 14 months since my last Ritalin pill Must say the anxiety levels reduced dramatically however, I still experience severe neck \ upper back (Shoulders area) stiffness. it is so disturbing and it wont go away no matter I do ... Have anyone experience this symptom ?
  4. Ritalin WD

    Thank you so much for your detailed response! Your comments provide me the information needed to keep on with this "War". I do exercise a lot (About 6 days a week , Mostly running \ cycling).it does "Charge my batteries" however only for a short while (Say like a couple of hours). At this point, I do have the CPL but decided to put the plan on hold until complete recovery. As a fact, all symptoms emerge after stoping the drug so I hope they will be gone the same way they came... and hopefully did not cause a permanent state. BTW, most doctors I visited over the last year, totally ignore the fact that my symptoms might be the result of Ritalin WD.
  5. Ritalin WD

    Hi all, My name is Jhonathan, Male late 30's. I had been using Ritalin LA 40 MG for about 9 years. Must say I had never been diagnosed for ADHD (I got the perception from my general \ Family doctor) however, I must admit that the time I used it was great in terms of energy, focus and getting things done on tight schedules due to my job as a manager in a code development company. To make a long story short, I decided to take off Ritalin from my daily schedule as I decided on a career change to become a commercial airline pilot. turnes out that Ritalin is illegal to use while fling over US airspace and a candidate must prof no usage for at least 3 months. A short visit to the same doctor, telling him about my intention to stop the drug and wondering what might be the withdrawal symptoms. He's answer :"Well, you can just stop taking the drug, you might feel tardiness over the first few days but nothing more to expect". hearing his advise, I went home and disposed any Ritalin supply I had and stop taking the drag the very same day. The first two weeks I just wanted to sleep. I was awake and out of bed but really feeling asleep. at about 3 months since my last dose, extreme symptoms started to emerge : Dark depression, anxiety, paranoia, obsessive compulsive, panic attacks, intrusive/obsessive thoughts that tortured me, hopelessness, irrational thinking, suicidal thoughts, brain zaps, intense organic fear, severe inner-body tension that felt like my whole insides were clamped up, sexual dysfunction, severe tension, tremors and pain in the back of my legs and calves, terrible shoulder and upper arm pain, mania, extreme bloating and stomach pain, nausea, dizziness, vertigo, feeling like my brain was on fire, feeling like a part of my brain was missing, feeling like a bomb had gone off in my head, floating head feeling, super-hot face, body temperature regulation problems – being super-hot or cold, constipation, dehydration, lack of appetite and weight loss, feeling dead, anhedonia, akathisia, mood swings, insomnia, terrible brain fog and inability to think clearly, sensitive vision and hearing, inching and burning skin. As months went on some symptoms disappeared and some new would come. At this point I am celebrating 13 months as "Ritalin free" (Using no other drugs). During those months, I mange to pass the pilot license test and to keep my work (Thinking of that, I have no idea how I did it)... Due to my severe symptoms I went trhough a lot of doctors and did many tests to make sure there are no hidden problems. All came back with good results and with doctors answers "You are too young and there is no physical problem with your body. try to reduce your tension and you might want to consider taking anti anxiety pills" It is so unhelpful to hear those answers while suffering from a verity of symptoms. My questions to you, is that normal ? could it be that I am still suffering from Ritalin Withdrawal symptoms ? Have anyone experience some \ same symptoms ? things are indeed getting better now then what it was about 5 months ago but still exists. Most disturbing are : * Heavy \floating head feeling * Neck Muscles tension * Lower back pain \ tension * Low energy levels Thanks for reading my post !